Generalized Arbitrage-Free SVI Volatility Surfaces

File Description SizeFormat 
120900320.pdfPublished version502.95 kBAdobe PDFView/Open
Title: Generalized Arbitrage-Free SVI Volatility Surfaces
Authors: Guo, GG
Jacquier, A
Martini, CM
Neufcourt, LN
Item Type: Journal Article
Abstract: In this paper we propose a generalization of the recent work by Gatheral and Jacquier [J. Gatheral and A. Jacquier, Quant. Finance, 14 (2014), pp. 59--71] on explicit arbitrage-free parameterizations of implied volatility surfaces. We also discuss extensively the notion of arbitrage freeness and Roger Lee's moment formula using the recent analysis by Roper [M. Roper, Arbitrage-Free Implied Volatility Surfaces, preprint, School of Mathematics and Statistics, The University of Sydney, Sydney, New South Wales, Australia, 2010, ŭl]. We further exhibit an arbitrage-free volatility surface different from Gatheral's SVI parameterization.
Issue Date: 15-Sep-2016
Date of Acceptance: 27-May-2016
ISSN: 1945-497X
Publisher: Society for Industrial and Applied Mathematics
Start Page: 619
End Page: 641
Journal / Book Title: SIAM Journal on Financial Mathematics
Volume: 7
Issue: 1
Copyright Statement: Published by SIAM under the terms of the Creative Commons 4.0 license
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/M008436/1
Keywords: Applied Mathematics
Publication Status: Published
Appears in Collections:Financial Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons